MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER ® CARBON RIB-BACK BLADES; BLADE, SCALPEL

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER ® CARBON RIB-BACK BLADES; BLADE, SCALPEL
Model Number 371110
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
#10 blade with rusting 10 minutes after exposed to normal saline.

Brand Name
BARD-PARKER ® CARBON RIB-BACK BLADES
Common Device Name
BLADE, SCALPEL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt drive s.e.
caledonia MI 49316
MDR Report Key19355353
Report Number19355353
Device Sequence Number12365980
Product Code GES
UDI-Device Identifier00840113201532
UDI-Public(01)00840113201532
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number371110
Device Lot Number0334610
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/21/2024